MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MFG DC BOULDER EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CA20L1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blood Loss (2597); No Code Available (3191)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after withaferin a (wfa) for liver cancer, the lesion of the tumor previously ablated with proton beam reoccurred.The device was used on the 4th day, and the protocol was 45w for one minute, 60w for one minute, 75w for three minutes, and route ablation was performed at 60w.After that, it was confirmed that the ablation was well performed and the patient condition (the readings for the liver) was also good.However, 3 days later, the patient complained of poor physical condition.Upon check, bleeding was found from the puncture route (artery), and embolization was performed.There was no problem with the patient current condition.The doctor said that he had never met bleeding event 3 days after a procedure.The amount of bleeding was unknown.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8035324
Report Number1717344-2018-01435
Device Sequence Number1303116
Product Code NEY
UDI-Device Identifier10884521189546
UDI-Public10884521189546
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA20L1
Device Catalogue NumberCA20L1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;